# SDR AALA201803129010

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 11,082 hours, 3,350 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ENTRY DOOR ARMED LIGHT INTERMITTENT ON GROUND AND WOULDN'T GO BRIGHT IN FLIGHT. MAINTENANCE ADJUSTED DOOR LIGHT SWITCH PER MM 33-21-12 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
